# SDR ASAA2022110740671

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 51,657 hours, 15,608 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING FAN BLADE LUBE ASA T/C # 78472010, FOUND # 1 ENG FAN BLADE SPACERS # 12,18,21 AND 22 ARE DISBONDED. GROUNDED - YES. REMOVED & REPLACED #1 ENG FAN BLADE SPACERS #'S 12,18,21, & 22 PER ASA T/C 78472010.
